Differential and Integral Equations

An optimization problem in elasticity

Claudia Lederman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We discuss the optimization problem of maximizing the torsional rigidity among bars with a given hole and a volume constraint. We find a class of holes for which the optimal bar exists and has a locally analytic outer boundary. We also prove that the problem is stable in this class.

Article information

Differential Integral Equations, Volume 8, Number 8 (1995), 2025-2044.

First available in Project Euclid: 20 May 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 73K40
Secondary: 35Q72 49J20: Optimal control problems involving partial differential equations 73V25


Lederman, Claudia. An optimization problem in elasticity. Differential Integral Equations 8 (1995), no. 8, 2025--2044. https://projecteuclid.org/euclid.die/1369056138

Export citation